# SDR FDEA200905091599

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 652617306
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AREA, CORROSION ON FLOOR SUPPORT ANGLE BS 312 TO 344 LBL 45.  REMOVED CORROSION IAW SRM 51-10-6 AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2.  CUT OUT DAMAGED AREA AND   REPAIRED FLOOR SUPPORT IAW SRM 51-40-4 FIG 3.  HEAT TREATED REPAIR ANGLES IAW ENGINEERING REPORT 2-37153-801 REV. A.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AT FWD LAV AREA FLOOR SUPPORT ANGLE STA 312-344, LBL 45 IAW SRM 51-40-4, FIG 3.
